Alert archive / Wyoming / High Wind Warnings in 2020

High Wind Warning 55, NWS Cheyenne, WY

December 29, 20204 counties in Wyoming

NWS Cheyenne, WY issued this high wind warning at Dec 29, 2020, 1:44 PM MST for 4 counties in Wyoming. It took effect at Dec 30, 2020, 2:00 AM MST. It was in force for 28 hr. 11 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 29, 2020, 1:44 PM MST (20:44 UTC)
In effect from
Dec 30, 2020, 2:00 AM MST
Expired
Dec 31, 2020, 5:46 AM MST
In force
28 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 30, 2:38 PM MSTNON-TSTM WND GST 593 Ese Elk Mountain, WYCOUNTY ROAD 402 SENSOR.
Dec 30, 3:22 PM MSTNON-TSTM WND GST 683 Ese Elk Mountain, WYMESONET STATION WY20 ALONG INTERSTATE 80 AT COUNTY ROAD 402 (WYDOT).
Dec 30, 3:46 PM MSTNON-TSTM WND GST 621 Nnw Arlington, WYMESONET STATION KARL ARLINGTON ALONG INTERSTATE 80 (WYDOT).
Dec 30, 8:16 PM MSTNON-TSTM WND GST 603 Ese Elk Mountain, WYMESONET STATION WY20 ALONG INTERSTATE 80 AT COUNTY ROAD 402 (WYDOT).
Dec 30, 9:02 PM MSTNON-TSTM WND GST 613 Nw Elk Mountain, WYMESONET STATION WY19 ELK MOUNTAIN ALONG INTERSTATE 80 (WYDOT).
Dec 30, 9:42 PM MSTNON-TSTM WND GST 631 Nnw Arlington, WYMESONET STATION KARL ARLINGTON ALONG INTERSTATE 80 (WYDOT).
Dec 30, 10:08 PM MSTHIGH SUST WINDS 401 Sse Bordeaux, WYMESONET STATION KBRX BORDEAUX ALONG INTERSTATE 25 (WYDOT). AVERAGE SUSTAINED WIND SPEED OVER PAST HOUR WAS 40.4 MPH. MAXIMUM WIND GUST OF 55 MPH OVER THIS PERIOD.
Dec 30, 11:00 PM MSTNON-TSTM WND GST 631 Nnw Arlington, WYARLINGTON WYDOT SITE. SUSTAINED WINDS 50 MPH.
Dec 30, 11:52 PM MSTNON-TSTM WND GST 581 Sse Bordeaux, WYBORDEAUX WYDOT SITE. SUSTAINED WINDS 49 MPH.
Dec 31, 12:02 AM MSTNON-TSTM WND GST 631 Sse Bordeaux, WYBORDEAUX WYDOT SITE. SUSTAINED WINDS 51 MPH.
Dec 31, 1:00 AM MSTNON-TSTM WND GST 641 Sse Bordeaux, WYBORDEAUX WYDOT SITE. SUSTAINED WINDS 50 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.7 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2020-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2020-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2059 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

267 
WWUS75 KCYS 292044
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
144 PM MST Tue Dec 29 2020

WYZ106-110-311800-
/O.UPG.KCYS.HW.A.0041.201230T0900Z-201231T1200Z/
/O.NEW.KCYS.HW.W.0055.201230T0900Z-201231T1800Z/
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-
Including the cities of Bordeaux, Arlington, and Elk Mountain
144 PM MST Tue Dec 29 2020

...HIGH WIND WARNING IN EFFECT FROM 2 AM WEDNESDAY TO 11 AM MST
THURSDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 70 mph 
  expected.

* WHERE...Wind prone areas across Interstate 80 for Arlington, Elk
  Mountain, and across the Central Laramie Range and Southwest
  Platte County. This includes areas near Bordeaux across 
  Interstate 25.

* WHEN...From 2 AM Wednesday to 11 AM MST Thursday.

* IMPACTS...Mainly to transportation. Light weight and high
  profile vehicles such as light load semis and those towing
  camper trailers stand a high risk of blow offs or blow overs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WYZ116-117-311800-
/O.NEW.KCYS.HW.W.0055.201230T0900Z-201231T1800Z/
South Laramie Range-South Laramie Range Foothills-
Including the cities of Buford, Pumpkin Vine, Vedauwoo, Whitaker,
Federal, and Horse Creek
144 PM MST Tue Dec 29 2020

...HIGH WIND WARNING IN EFFECT FROM 2 AM WEDNESDAY TO 11 AM MST
THURSDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 70 mph 
  expected.

* WHERE...South Laramie Range and South Laramie Range Foothills
  Counties, including along the wind-prone area along the I-80
  Summit between Laramie and Cheyenne.

* WHEN...From 2 AM Wednesday to 11 AM MST Thursday.

* IMPACTS...Mainly to transportation. Light weight and high
  profile vehicles such as light load semis and those towing
  camper trailers stand a high risk of blow offs or blow overs. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

Braun
5 follow-up statements
921 
WWUS75 KCYS 300323
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
823 PM MST Tue Dec 29 2020

WYZ106-110-116-117-301200-
/O.CON.KCYS.HW.W.0055.201230T0900Z-201231T1800Z/
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Bordeaux, Arlington, Elk Mountain, 
Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, 
and Horse Creek
823 PM MST Tue Dec 29 2020

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM WEDNESDAY TO
11 AM MST THURSDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 65 MPH 
  expected.

* WHERE...Wind Prone areas of southeast Wyoming including the
  Interstate 80 Summit between Laramie and Cheyenne, Arlington and
  Elk Mountain along Interstate 80 between Rawlins and Laramie,
  and Bordeaux along Interstate 25 between Cheyenne and Wheatland.

* WHEN...From 2 AM Wednesday to 11 AM MST Thursday.

* IMPACTS...Mainly to transportation. Light weight and high 
  profile vehicles such as light load semis and those towing 
  camper trailers stand a high risk of blow offs or blow overs.

* ADDITIONAL DETAILS...Areas of blowing snow is possible with the
  fresh snowpack. Winds are expected to decrease midday Wednesday
  before increasing again overnight into Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts 
of 58 mph or more can lead to property damage and hazardous travel
conditions.

&&

$$

Brothers
187 
WWUS75 KCYS 301116
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
416 AM MST Wed Dec 30 2020

WYZ106-110-116-117-310015-
/O.CON.KCYS.HW.W.0055.000000T0000Z-201231T1800Z/
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Bordeaux, Arlington, Elk Mountain, 
Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, 
and Horse Creek
416 AM MST Wed Dec 30 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 65 MPH 
  expected.

* WHERE...Wind Prone areas of southeast Wyoming including the 
  Interstate 80 Summit between Laramie and Cheyenne, Arlington 
  and Elk Mountain along Interstate 80 between Rawlins and 
  Laramie, and Bordeaux along Interstate 25 between Cheyenne and 
  Wheatland.

* WHEN...Through 11 AM MST Thursday.

* IMPACTS...Mainly to transportation. Light weight and high
  profile vehicles such as light load semis and those towing
  camper trailers stand an extreme risk of blow offs or blow 
  overs.

* ADDITIONAL DETAILS...Areas of blowing snow are possible with the
  fresh snowpack. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
948 
WWUS75 KCYS 302027
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
127 PM MST Wed Dec 30 2020

WYZ106-110-116-117-311200-
/O.CON.KCYS.HW.W.0055.000000T0000Z-201231T1800Z/
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Bordeaux, Arlington, Elk Mountain, 
Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, 
and Horse Creek
127 PM MST Wed Dec 30 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THURSDAY...

* WHAT...Sustained west winds 35 to 45 mph with gusts up to 70 
  mph.

* WHERE...Wind prone areas of Southeast Wyoming including the 
  Interstate 80 Summit between Laramie and Cheyenne, Arlington and
  Elk Mountain along Interstate 80 between Rawlins and Laramie, 
  and Bordeaux along Interstate 25 between Cheyenne and Wheatland.

* WHEN...Until 11 AM MST Thursday.

* IMPACTS...Mainly to transportation. Lightweight and high profile
  vehicles such as light load semis and those towing camper
  trailers are highly susceptible to blow offs or blow overs.

* ADDITIONAL DETAILS...Areas of blowing snow will create slick
  road surfaces and reduced visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
722 
WWUS75 KCYS 310949
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
249 AM MST Thu Dec 31 2020

WYZ106-110-116-117-311800-
/O.CON.KCYS.HW.W.0055.000000T0000Z-201231T1800Z/
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Bordeaux, Arlington, Elk Mountain, 
Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, 
and Horse Creek
249 AM MST Thu Dec 31 2020

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING...

* WHAT...Sustained west winds 35 to 45 mph with gusts up to 70 
  mph.

* WHERE...Wind prone areas of Southeast Wyoming including the 
  Interstate 80 Summit between Laramie and Cheyenne, Arlington 
  and Elk Mountain along Interstate 80 between Rawlins and 
  Laramie, and Bordeaux along Interstate 25 between Cheyenne and 
  Wheatland.

* WHEN...Until 11 AM MST this morning.

* IMPACTS...Mainly to transportation. Lightweight and high 
  profile vehicles such as light load semis and those towing 
  camper trailers are highly susceptible to blow offs or blow 
  overs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
276 
WWUS75 KCYS 311246
NPWCYS

URGENT - WEATHER MESSAGE
National Weather Service Cheyenne WY
546 AM MST Thu Dec 31 2020

WYZ106-110-116-117-311400-
/O.CAN.KCYS.HW.W.0055.000000T0000Z-201231T1800Z/
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
Including the cities of Bordeaux, Arlington, Elk Mountain, 
Buford, Pumpkin Vine, Vedauwoo, Whitaker, Federal, 
and Horse Creek
546 AM MST Thu Dec 31 2020

...HIGH WIND WARNING IS CANCELLED...

Wind gusts of 40 to 45 mph are still possible in the wind prone
areas through mid morning. But warning level wind gusts are no
longer expected. Therefore...the High Wind Warnings have been
cancelled early.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Dec 29, 11:17 AM MST, 2 hours 27 minutes earlier.

Area forecast discussion, Dec 29, 11:17 AM MST, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1117 AM MST Tue Dec 29 2020

.UPDATE...
Issued at 1105 AM MST Tue Dec 29 2020

Line of light snow showers is currently draped across the High
Plains from Chadron NE to Cheyenne WY and slowly moving towards
the southeast. Areas of heavier snow showers and reduced
visibilities are being noted across the area, down to 3/4 miles of
visibilities at times. Increasing winds now through 5 PM expected
behind the storm system that brought snow to the region. This
will cause areas of blowing snow and reduced visibilities, in
addition to slick roadways, likely effecting the evening commute.
For these reasons, went ahead and extended the Winter Weather
Advisories for areas east of the Laramie Range through 5 PM. As
snow showers have tapered off further west along the I-80 Summit,
have allowed that Warning to expire, but placed an Advisory up
there in its stead through the 5 PM timeframe when winds look to
diminish. Wind gusts today will be anywhere from 30 to 40 mph.

The Winter Storm Warnings over the Sierra Madres and Snowys
remain in place through 6 PM.

&&

.SHORT TERM...(Today through Thursday)
Issued at 333 AM MST Tue Dec 29 2020

Forecast challenges deal with snow ending for some
locations...followed by onset of strong winds once again
Wednesday.

Currently...Upper trough axis lays roughly along a line from
Douglas to Grand Junction this morning. Looks like the colder
cloud tops and heavier snowfall has now shifted east into the
northern Panhandle...up into southwestern South Dakota. Still
seeing snow in downstream METARS across northern and northwestern
Colorado associated with the upper trough. Did pair off some of
our western advisories with the morning forecast package. Not
quite ready to nix all winter headlines though as we are still
getting fairly widespread snowfall across our eastern zones. The
Snowy and Sierra Madre Ranges still getting .1 inches per hour
precip in the hourly reports. With 6-10 inches already
reported...still think we stand a good chance of those two zone
hitting warning levels.

Upper shortwave tracks into western Nebraska around 18Z this
morning...with snow coming to an end at that time. Ridging
replacing the low pressure with increasing Craig to Casper
850/700mb height gradients...so strong winds returning by
Wednesday morning. We get near 60mtrs at 850mb by 12Z Wednesday.
750 and 800mb winds off the GFS up near 40-45kts at Bordeaux
shortly after 12Z that expand out into the Arlington area after
18Z. Decided to go with a High Wind Watch for these two zones that
will continue into Thursday.

.LONG TERM...(Thursday night through Monday)
Issued at 333 AM MST Tue Dec 29 2020

Chilly conditions Friday with a few snow showers around the mtns
as some shortwave energy clips the CWA as it drops south across
the SW CONUS. Short upper ridging then slips east across the
region late Friday allowing for some warming. Over the weekend
mainly dry and mild but winds look to increase especially in the
wind prone areas of southeast Wyoming as lee troughing occurs.
Next shortwave passes across Monday bringing some cooling as well
as mtn snow showers.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1008 AM MST Tue Dec 29 2020

The snow is currently clearing out of SE Wyoming and VFR
conditions are returning to KCYS, KLAR, and KRWL. At KCYS we are
currently seeing wind gusts up to 26 knots and will continue to
see wind gusts until around 2Z Wednesday. As the snow moves
through the Nebraska Panhandle, ceilings will stay at LIFR to IFR
levels with limited visibilities. Once the snow has passed, the
visibilities could still be limited at KSNY and KAIA until around
21Z, but the visibilities should clear up at KBFF and KCDR around
19Z. Winds should increase at KBFF, KSNY, and KAIA around 19Z,
following the snow, and stick around until 1Z Wednesday.

&&

.FIRE WEATHER...
Issued at 333 AM MST Tue Dec 29 2020

Minimal fire weather concerns as most locations received at least
some measurable snow from this past storm system. Winds on the
increase once again as high pressure returns to southeast Wyoming
behind this low pressure system. Strong winds begin in the wind
prone areas Wednesday...becoming more widespread Thursday.
Afternoon humidity stays well above critical levels through the
weekend...so fire weather concerns minimal.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Weather Advisory until 5 PM MST this afternoon for WYZ102-
     107-108-116>119.

     High Wind Watch from late tonight through late Wednesday night
     for WYZ106-110.

     Winter Storm Warning until 6 PM MST this evening for WYZ112-114.

NE...Winter Weather Advisory until 5 PM MST this afternoon for NEZ002-
     003-019>021-054-055-095-096.

&&

UPDATE...AB
SHORT TERM...GCC
LONG TERM...RE
AVIATION...LK
FIRE WEATHER...GCC
Hazardous weather outlook, Dec 29, 6:30 AM MST, 7 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
630 AM MST Tue Dec 29 2020

WYZ101>119-301330-
Converse County Lower Elevations-Niobrara County-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
630 AM MST Tue Dec 29 2020

This hazardous weather outlook is for portions of east central
Wyoming...south central Wyoming and southeast Wyoming.

.DAY ONE...TODAY AND TONIGHT

Snow will slowly come to an end from west to east through the
morning hours. Winter Weather Advisories and Winter Storm
Warnings are in effect for most of southeast Wyoming...for
snowfall accumulations...strong winds...slick and snowpacked
roads.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Strong west winds return to southeast Wyoming by mid week with
elevated to critical blow off and blowover risks for light weight
and high profile vehicles in our wind prone areas. These strong
winds could become more widespread this weekend.

.Spotter information statement...

Spotter activation will not be needed today or tonight. Please
send us your snowfall reports as we are very interested in what
you may have received.

NEZ002-003-019>021-054-055-095-096-301330-
Dawes-Box Butte-Scotts Bluff County-Banner County-Morrill-
Kimball County-Cheyenne-North Sioux-South Sioux-
630 AM MST Tue Dec 29 2020

This hazardous weather outlook is for portions of panhandle
Nebraska and western Nebraska.

.DAY ONE...TODAY AND TONIGHT

Snow will begin to taper off this afternoon. Winter Weather
Advisories are in effect through 11 am today for snowfall
accumulations...strong winds and blowing snow creating slick and
snowpacked roads.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation will not be needed today or tonight. Please
send us your snowfall reports as we are very interested in what
you may have received.

In the hours before

Special weather statement, Dec 29, 7:46 AM MST, 5 hours 58 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
746 AM MST Tue Dec 29 2020

WYZ115-291800-
Laramie Valley-
Including the cities of Bosler and Laramie
746 AM MST Tue Dec 29 2020

...LIGHT SNOW SHOWERS EXPECTED THROUGH 11 AM MST...

Periods of light snow will continue through the morning hours,
mainly along the east side of the Laramie valley headed towards
the I-80 Summit area; a Winter Storm Warning is still in place for
the I-80 Summit area. Snow covered roadways, reduced
visibilities, and deteriorating conditions are expected as
motorists head eastward out of town.

Use caution and reduce speeds if traveling east along I-80 this
morning. Reduced visibilities along with icy and snow covered
roadways are possible.

Braun/Kubelka
Local storm report, Dec 29, 10:14 AM MST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1014 AM MST TUE DEC 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             3 SE LARAMIE            41.28N 105.53W
12/29/2020  M1.0 INCH        ALBANY             WY   CO-OP OBSERVER

            CO-OP OBSERVER STATION LRMW4 3.2 SE LARAMIE.

0800 AM     SNOW             2 NNE CHEYENNE          41.17N 104.77W
12/29/2020  M1.6 INCH        LARAMIE            WY   COCORAHS

            COCORAHS STATION WY-LM-111 CHEYENNE 2.2 NNE.

0800 AM     SNOW             3 NNE HAWK SPRINGS      41.83N 104.25W
12/29/2020  M2.5 INCH        GOSHEN             WY   COCORAHS

            COCORAHS STATION WY-GS-11 YODER 6.5 SSE.

0800 AM     SNOW             FORT LARAMIE            42.21N 104.52W
12/29/2020  M2.2 INCH        GOSHEN             WY   COCORAHS

            COCORAHS STATION WY-GS-25 FORT LARAMIE 0.2
            NW.

0800 AM     SNOW             1 ESE WARREN AF BASE    41.14N 104.84W
12/29/2020  M1.5 INCH        LARAMIE            WY   COCORAHS

            COCORAHS STATION WY-LM-93 CHEYENNE 2.3 W.

0800 AM     SNOW             5 E ALLIANCE            42.09N 102.77W
12/29/2020  M1.2 INCH        BOX BUTTE          NE   COCORAHS

            COCORAHS STATION NE-BX-5 ALLIANCE 5.4 E.

0730 AM     SNOW             3 N SARATOGA            41.50N 106.80W
12/29/2020  M2.5 INCH        CARBON             WY   CO-OP OBSERVER

            CO-OP OBSERVER STATION SFHW4 3.4 N SARATOGA.

0730 AM     SNOW             4 SW FORT LARAMIE       42.18N 104.57W
12/29/2020  M1.8 INCH        GOSHEN             WY   COCORAHS

            COCORAHS STATION WY-GS-27 FORT LARAMIE 3.5
            SW.

0727 AM     SNOW             3 SSW NORTH CHEYENNE    41.19N 104.81W
12/29/2020  M1.5 INCH        LARAMIE            WY   COCORAHS

            COCORAHS STATION WY-LM-131 CHEYENNE 3.0 NNW.

0700 AM     SNOW             1 W CHEYENNE            41.15N 104.82W
12/29/2020  M1.0 INCH        LARAMIE            WY   COCORAHS

            COCORAHS STATION WY-LM-190 CHEYENNE 1.4 W.

0700 AM     SNOW             1 ESE GERING            41.82N 103.65W
12/29/2020  M1.6 INCH        SCOTTS BLUFF       NE   COCORAHS

            COCORAHS STATION SCOT014 GERING 0.4 E.

0700 AM     SNOW             8 N LODGEPOLE           41.27N 102.66W
12/29/2020  M5.6 INCH        CHEYENNE           NE   CO-OP OBSERVER

            CO-OP OBSERVER STATION LGPN1 8.2 N
            LODGEPOLE.

0700 AM     SNOW             5 E BOX BUTTE DAM       42.45N 102.99W
12/29/2020  M2.0 INCH        DAWES              NE   COCORAHS

            COCORAHS STATION DAWE015 HEMINGFORD 10.1
            NNE.

0700 AM     SNOW             1 SSE LARAMIE           41.30N 105.57W
12/29/2020  M1.3 INCH        ALBANY             WY   COCORAHS

            COCORAHS STATION WY-AB-5 LARAMIE 1.3 SE.

0700 AM     SNOW             2 NNW SIDNEY            41.16N 102.98W
12/29/2020  M3.5 INCH        CHEYENNE           NE   COCORAHS

            COCORAHS STATION NE-CN-5 SIDNEY 1.7 NNW.

0700 AM     SNOW             10 E JAY EM             42.49N 104.16W
12/29/2020  M2.5 INCH        GOSHEN             WY   CO-OP OBSERVER

            CO-OP OBSERVER STATION DDEW4 12.6 S VAN
            TASSELL.

0700 AM     SNOW             9 WSW HARRISON          42.65N 104.05W
12/29/2020  M5.5 INCH        SIOUX              NE   CO-OP OBSERVER

            CO-OP OBSERVER STATION HRNN1 HARRISON.

0700 AM     SNOW             9 SW HARRISBURG         41.46N 103.86W
12/29/2020  M4.1 INCH        BANNER             NE   COCORAHS

            COCORAHS STATION NE-BA-3 HARRISBURG 9.1 SW.

0700 AM     SNOW             1 NW CENTENNIAL         41.31N 106.13W
12/29/2020  M2.8 INCH        ALBANY             WY   COCORAHS

            COCORAHS STATION WY-AB-108 CENTENNIAL 1.1
            NNE.

0700 AM     SNOW             2 N LARAMIE             41.34N 105.59W
12/29/2020  M1.6 INCH        ALBANY             WY   COCORAHS

            COCORAHS STATION WY-AB-45 LARAMIE 1.7 N.

0700 AM     SNOW             ELK MOUNTAIN            41.68N 106.42W
12/29/2020  M1.9 INCH        CARBON             WY   COCORAHS

            COCORAHS STATION WY-CR-18 ELK MOUNTAIN 0.3
            SW.

0700 AM     SNOW             1 WNW GLENROCK          42.86N 105.87W
12/29/2020  M1.5 INCH        CONVERSE           WY   COCORAHS

            COCORAHS STATION WY-CV-27 GLENROCK 0.6 WNW.

0700 AM     SNOW             6 N LA GRANGE           41.73N 104.17W
12/29/2020  M0.9 INCH        GOSHEN             WY   COCORAHS

            COCORAHS STATION WY-GS-38 LA GRANGE 5.9 N.

0700 AM     SNOW             5 NW CARPENTER          41.09N 104.41W
12/29/2020  M2.0 INCH        LARAMIE            WY   COCORAHS

            COCORAHS STATION WY-LM-147 CARPENTER 4.1 NW.

0700 AM     SNOW             1 S NORTH CHEYENNE      41.20N 104.79W
12/29/2020  M1.5 INCH        LARAMIE            WY   COCORAHS

            COCORAHS STATION WY-LM-164 CHEYENNE 4.0 N.

0700 AM     SNOW             10 SW HILLSDALE         41.11N 104.60W
12/29/2020  M1.2 INCH        LARAMIE            WY   COCORAHS

            COCORAHS STATION WY-LM-198 CHEYENNE 10.2
            ESE.

0700 AM     SNOW             4 NNW NORTH CHEYENNE    41.27N 104.82W
12/29/2020  M1.2 INCH        LARAMIE            WY   COCORAHS

            COCORAHS STATION WY-LM-24 CHEYENNE 8.9 N.

0700 AM     SNOW             16 WSW BORDEAUX         41.83N 105.21W
12/29/2020  M0.9 INCH        PLATTE             WY   COCORAHS

            COCORAHS STATION WY-PT-14 WHEATLAND 20.0 SW.

0700 AM     SNOW             9 NNE HARRISON          42.80N 103.79W
12/29/2020  M1.0 INCH        SIOUX              NE   CO-OP OBSERVER

            CO-OP OBSERVER STATION ZIMN1 9.1 NE
            HARRISON.

0700 AM     SNOW             2 ENE LARAMIE           41.32N 105.55W
12/29/2020  M1.5 INCH        ALBANY             WY   COCORAHS

            COCORAHS STATION WY-AB-138 LARAMIE 1.8 ENE.

0645 AM     SNOW             6 NE ARLINGTON          41.66N 106.13W
12/29/2020  M0.9 INCH        CARBON             WY   COCORAHS

            COCORAHS STATION WY-CR-5 ROCK RIVER 9.6 WSW.

0600 AM     SNOW             2 ENE CHEYENNE          41.16N 104.76W
12/29/2020  M1.5 INCH        LARAMIE            WY   COCORAHS

            COCORAHS STATION WY-LM-82 CHEYENNE 2.0 ENE.

1100 PM     SNOW             3 WNW SCOTTSBLUFF       41.88N 103.72W
12/28/2020  M3.0 INCH        SCOTTS BLUFF       NE   CO-OP OBSERVER

            CO-OP OBSERVER STATION DERN1 3.0 W
            SCOTTSBLUFF.

0733 AM     SNOW             WOODS LANDING           41.11N 106.02W
12/27/2020  M1.0 INCH        ALBANY             WY   AMATEUR RADIO

&&
Local storm report, Dec 29, 11:36 AM MST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1136 AM MST TUE DEC 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     SNOW             3 ESE MITCHELL          41.93N 103.76W
12/29/2020  M4.0 INCH        SCOTTS BLUFF       NE   PUBLIC

&&

AB

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 2:26 AM MSTHigh Wind WatchCYSAlbany, Carbon, Laramie, Platte11 hr

Nearby

High Wind Warnings in Wyoming, 2020Every high wind warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.